LenaBean

279d

Hi there! I'm just here cause my antidepressants are making me feel numb and I'm scared.

Fluoxetine

View all
  • AJ00

    279d

    same with mine, i totally get it. at first i thought it was me then realized it's not normal to feel this way. they also caused weight gain...hate it :( trying to feel better but just feel empty

  • schmaslow

    279d

    Don’t be afraid to speak up to your doctor if you’ve been on a specific medication for at least a few weeks and you’re still feeling ways you don’t want to. There’s always alternatives! I know trial and error with those types of meds aren’t fun, but you’ll be glad you looked for one that can help and not hurt more.

  • RattleBalls

    279d

    I felt this way when i was taking 40mg of my meds, so i talked to my doctor and he lowered it to 30 and i think 35 is my sweet spot. Sometimes the ride is bumpy but youll be alright!

  • College_econ

    279d

    I have experienced a lot of this as well. It could take trying different dosages or switching meds until something works better for you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.